Infinitary equivalence of abelian groups
Eklof, Paul
Fundamenta Mathematicae, Tome 85 (1974), p. 305-314 / Harvested from The Polish Digital Mathematics Library
Publié le : 1974-01-01
EUDML-ID : urn:eudml:doc:214647
@article{bwmeta1.element.bwnjournal-article-fmv81i1p27bwm,
     author = {Paul Eklof},
     title = {Infinitary equivalence of abelian groups},
     journal = {Fundamenta Mathematicae},
     volume = {85},
     year = {1974},
     pages = {305-314},
     zbl = {0327.02050},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv81i1p27bwm}
}
Eklof, Paul. Infinitary equivalence of abelian groups. Fundamenta Mathematicae, Tome 85 (1974) pp. 305-314. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv81i1p27bwm/